Alert archive / Oklahoma / Heat Advisories in 2018
Heat Advisory 13, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jul 14, 2018, 2:59 PM CDT for 21 counties in Oklahoma. It took effect at Jul 15, 2018, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2018, 2:59 PM CDT (19:59 UTC)
- In effect from
- Jul 15, 2018, 12:00 PM CDT
- Expired
- Jul 15, 2018, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 21 counties
Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
338 WWUS74 KTSA 141959 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 259 PM CDT Sat Jul 14 2018 ...Dangerous Heat to affect portions of the region thru the weekend... .Heat and humidity will combine to produce locally dangerous conditions this weekend across parts of eastern Oklahoma and west central Arkansas. ARZ020-029-OKZ049-066-067-070-071-150930- /O.NEW.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/ /O.CON.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/ Franklin-Sebastian-Pushmataha-Okmulgee-Wagoner-Muskogee-McIntosh- Including the cities of Ozark, Charleston, Fort Smith, Antlers, Clayton, Okmulgee, Wagoner, Muskogee, and Checotah 259 PM CDT Sat Jul 14 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect from noon to 8 PM CDT Sunday. * TEMPERATURE...Highs today 95 to 99 degrees. * HEAT INDEX VALUES...Around 105 degrees. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ065-150930- /O.NEW.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/ /O.EXA.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/ Okfuskee- Including the city of Okemah 259 PM CDT Sat Jul 14 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect until 8 PM CDT this evening. A Heat Advisory has also been issued from noon to 8 PM CDT Sunday. * TEMPERATURE...Highs today 95 to 99 degrees. * HEAT INDEX VALUES...Around 105 degrees. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-OKZ053-060>062-064-072-073-150930- /O.NEW.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/ Crawford-Choctaw-Tulsa-Rogers-Mayes-Creek-Sequoyah-Pittsburg- Including the cities of Van Buren, Hugo, Tulsa, Claremore, Pryor, Sapulpa, Sallisaw, and McAlester 259 PM CDT Sat Jul 14 2018 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect from noon to 8 PM CDT Sunday. * HEAT INDEX VALUES...Around 105 degrees. * TEMPERATURE...Highs 95 to 99 degrees. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ074>076-150100- /O.CON.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/ Haskell-Latimer-Le Flore- Including the cities of Stigler, Wilburton, and Poteau 259 PM CDT Sat Jul 14 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TEMPERATURE...Highs today 95 to 99 degrees. * HEAT INDEX VALUES...Around 105 degrees. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Lacy
4 follow-up statements
733 WWUS74 KTSA 150102 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 802 PM CDT Sat Jul 14 2018 ...Dangerous Heat to affect portions of the region thru the weekend... .Heat and humidity will combine to produce locally dangerous conditions this weekend across parts of eastern Oklahoma and west central Arkansas. ARZ020-029-OKZ049-065>067-070-071-151000- /O.EXP.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/ /O.CON.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/ Franklin-Sebastian-Pushmataha-Okfuskee-Okmulgee-Wagoner-Muskogee- McIntosh- Including the cities of Ozark, Charleston, Fort Smith, Antlers, Clayton, Okemah, Okmulgee, Wagoner, Muskogee, and Checotah 802 PM CDT Sat Jul 14 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... * TEMPERATURE...Highs 95 to 98 degrees. * HEAT INDEX VALUES...Around 105 degrees. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ074>076-150215- /O.EXP.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/ Haskell-Latimer-Le Flore- Including the cities of Stigler, Wilburton, and Poteau 802 PM CDT Sat Jul 14 2018 ...HEAT ADVISORY HAS EXPIRED... Heat index values have fallen below critical levels. $$ ARZ019-OKZ053-060>062-064-072-073-151000- /O.CON.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/ Crawford-Choctaw-Tulsa-Rogers-Mayes-Creek-Sequoyah-Pittsburg- Including the cities of Van Buren, Hugo, Tulsa, Claremore, Pryor, Sapulpa, Sallisaw, and McAlester 802 PM CDT Sat Jul 14 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... * HEAT INDEX VALUES...Around 105 degrees. * TEMPERATURE...Highs 95 to 98 degrees. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$
096 WWUS74 KTSA 150917 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 417 AM CDT Sun Jul 15 2018 ...Dangerous heat will continueto affect parts of the region today... .Heat and humidity will combine to produce locally dangerous conditions this afternoon across parts of eastern Oklahoma and west central Arkansas. OKZ054>057-059-068-074>076-160100- /O.EXA.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Cherokee-Haskell-Latimer- Le Flore- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tahlequah, Stigler, Wilburton, and Poteau 417 AM CDT Sun Jul 15 2018 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect from noon today to 8 PM CDT this evening. * TEMPERATURE...Highs 95 to 98 degrees. * HEAT INDEX VALUES...105 to 108 degrees this afternoon. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053-060>062-064>067-070>073-160100- /O.CON.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Tulsa-Rogers-Mayes- Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah- Pittsburg- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, and McAlester 417 AM CDT Sun Jul 15 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * HEAT INDEX VALUES...105 to 108 degrees this afternoon. * TEMPERATURE...Highs 95 to 98 degrees. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$
879 WWUS74 KTSA 152023 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 323 PM CDT Sun Jul 15 2018 ...Dangerous heat will affect portions of the region this afternoon... .Heat and humidity will combine to produce locally dangerous conditions this afternoon across parts of eastern Oklahoma and west central Arkansas. OKZ054-055-059-060-064>066-152130- /O.CAN.KTSA.HT.Y.0013.000000T0000Z-180716T0100Z/ Osage-Washington OK-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee- Including the cities of Pawhuska, Bartlesville, Pawnee, Tulsa, Sapulpa, Okemah, and Okmulgee 323 PM CDT Sun Jul 15 2018 ...HEAT ADVISORY IS CANCELLED... The National Weather Service in Tulsa has cancelled the Heat Advisory. Persistent mid level cloud cover has held temperatures back some and it is less likely that sustained heat advisory criteria will be met this afternoon. Therefore, the heat advisory will be cancelled. $$ OKZ058-063-160100- /O.EXA.KTSA.HT.Y.0013.000000T0000Z-180716T0100Z/ Ottawa-Delaware- Including the cities of Miami, Grove, and Jay 323 PM CDT Sun Jul 15 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... The National Weather Service in Tulsa has issued a Heat Advisory, which is in effect until 8 PM CDT this evening. * HEAT INDEX VALUES...Around 105 degrees. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053-056-057-061-062-067-068-070>076-160100- /O.CON.KTSA.HT.Y.0013.000000T0000Z-180716T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Nowata-Craig- Rogers-Mayes-Wagoner-Cherokee-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Nowata, Vinita, Claremore, Pryor, Wagoner, Tahlequah, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 323 PM CDT Sun Jul 15 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * HEAT INDEX VALUES...105 to 108 degrees this afternoon. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Lacy
386 WWUS74 KTSA 160102 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 802 PM CDT Sun Jul 15 2018 ARZ019-020-029-OKZ049-053-056>058-061>063-067-068-070>076-160215- /O.EXP.KTSA.HT.Y.0013.000000T0000Z-180716T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Nowata-Craig- Ottawa-Rogers-Mayes-Delaware-Wagoner-Cherokee-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Wagoner, Tahlequah, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 802 PM CDT Sun Jul 15 2018 ...HEAT ADVISORY HAS EXPIRED... Heat index values will remain near 100 degrees through 10 pm for a few spots in eastern Oklahoma and west central Arkansas, with a gradual decrease likely thereafter. Heat and humidity will return for tomorrow, and additional advisories may become necessary as a result. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 14, 12:20 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 14, 12:20 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1220 PM CDT Sat Jul 14 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A few showers linger across NE OK this afternoon, with isolated thunder. Coverage will remain too low to include thunder at KBVO, but will carry VCSH. Thunder chances will increase after 00Z at all NE OK sites and will be covered with VCTS and PROB groups. Outside of thunder areas and at the remaining sites, VFR elements will prevail through the period. && .PREV DISCUSSION... /Issued 1019 AM CDT Sat Jul 14 2018/ DISCUSSION... Scattered showers and isolated thunderstorms persist across northeast Oklahoma this morning. A well defined MCV moving across southeast Kansas this morning the likely culprit for the ongoing activity. Latest updates mainly for adjusting pops across northeast Oklahoma for the morning hours. Will keep an eye on cloud trends as they may impact forecasted high temperatures across the aforementioned area this afternoon. Heat advisory headlines will be left as is given the latest cloud and precipitation trends. Will likely need an update around noon for afternoon pops/potential temp adjustments. Latest update to ZFP sent...AFM and PFM out shortly. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Heat Advisory until 7 PM CDT this evening for OKZ049-074>076. AR...Heat Advisory until 7 PM CDT this evening for ARZ020-029. && AVIATION.....23
Hazardous weather outlook, Jul 14, 12:40 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1240 PM CDT Sat Jul 14 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1240 PM CDT Sat Jul 14 2018 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. DANGEROUS HEAT. RISK...Elevated. AREA...Most of eastern Oklahoma and west central Arkansas. ONSET...Afternoon. DISCUSSION... Isolated showers and thunderstorms will remain ongoing through the afternoon, mainly across northeast Oklahoma. Severe weather is not expected, though one or two strong storms are possible and will be capable of producing winds to 50 miles an hour. Additionally, afternoon temperatures will again be hot, especially across those areas not affected by cloud cover and thunderstorms. The greatest potential for heat index values over 105 degrees is across southeast Oklahoma and west central Arkansas. A Heat Advisory is in effect through 7 PM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY through FRIDAY...Thunderstorm Potential...Dangerous Heat Potential. EXTENDED DISCUSSION... It will remain hot and humid into late next week with a chance for showers and thunderstorms nearly every day. Although coverage will likely remain limited, there will be the continued threat for downburst winds and dangerous lightning with the stronger storms. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jul 14, 2:26 PM CDT, 33 minutes before
Special Weather Statement National Weather Service Tulsa OK 226 PM CDT SAT JUL 14 2018 OKZ055-060-061-142000- Tulsa OK-Rogers OK-Washington OK- 226 PM CDT SAT JUL 14 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGERS...SOUTH CENTRAL WASHINGTON AND NORTHEASTERN TULSA COUNTIES UNTIL 300 PM CDT... At 226 PM CDT, a strong thunderstorm was located over Collinsville, moving northeast at 15 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Skiatook... Collinsville... Vera... LAT...LON 3629 9588 3639 9596 3652 9578 3636 9565 TIME...MOT...LOC 1926Z 239DEG 13KT 3638 9587 Lacy
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:00 AM CDT | Heat Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 17 hr |
| Jul 14, 2:26 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Jul 14, 3:13 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| Jul 14, 4:07 PM CDT | Special Weather Statement | TSA | Tulsa | 53 min |
| Jul 14, 4:39 PM CDT | Special Weather Statement | TSA | Mayes | 51 min |
Nearby
Heat Advisories in Oklahoma, 2018Heat Advisories in Arkansas, 2018Every heat advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.